... today had a really light bleed but has stopped now.has this happened to anyone
Hi there Mummy of 3
When you stop using Depo, your periods can be irregular for quite a long time before your body goes back to normal. It can take up to 18 months for your fertility to return. During that time you are likely to experience irregular bleeding, which can become constant and heavy.
If it is heavy for a long time, you may want to see your Doctor to get medication to help, & to ensure you do not become anaemic.
I had lots of problems coming off Depo, & what worked for me (after I'd tried loads of medical alternatives) was a herbal supplement called Agnus Castus. It works to naturally balance your hormones, so can't be taken if you're using any form of hormonal form of contraceptive, because it will work against it.
I use the A. Vogel brand, & it's 15 drops in a little water, twice daily, It doesn't taste very nice, but it really sorted me out into
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
Posted 14 Feb 2012 • 1 answer
I got the depo-provera shot for the first time yesterday and this morning I wake up bleeding should?
Posted 6 Nov 2013 • 2 answers
Posted 5 Nov 2014 • 1 answer
Posted 27 Jul 2015 • 1 answer
Depo-Provera - Im confused hope someone would answer my question, so I had my 1st depo provera shot?
Posted 17 days ago • 2 answers